MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-003
Medical Device Problem Codes Positioning Failure (1158); Retraction Problem (1536)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the needle was not retracting after the first treatment.The delivery device was unplugged, and it retracted, but it would not deploy.Another delivery device had to be opened.The procedure could not be completed because it was too painful for the patient.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The field (b5) describe event or problem was updated with additional information.Additional information was later received stating that the patient was not sedated at the time that the procedure was aborted.The patient was using nitrous.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.
 
Event or Problem Description
It was reported that the needle was not retracting after the first treatment.The delivery device was unplugged, and it retracted, but it would not deploy.Another delivery device had to be opened.The procedure could not be completed because it was too painful for the patient.Information was later received stating that the patient was not under general anesthesia when the procedure was cancelled, instead, the patient was using nitrous.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24825332
Report Number2124215-2026-19277
Device Sequence Number9139905
Product Code KNS
UDI-Device Identifier08714729992547
UDI-Public(01)08714729992547(17)280103(10)38471411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006D2201-003
Device Catalogue NumberM006D2201-003
Device Lot Number0038471411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown